# SDR MASA200601450

- Difficulty date: May 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 11,216 hours, 10,385 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ASH 7208 MDT - AIRCRAFT ABORTED TAKEOFF DUE TO STAB AND MACH TRIM DISCONNECTED DURING TAKEOFF ROLL.  MAINTENANCE PERFORMED, OPS CHECKS WITH NO DEFECTS NOTED.
